MathSciNet Relay Station
MathSciNet bibliographic data
MR745147 (85j:35072) 35J65 (53C20 53C21)
Kenig, Carlos E.; Ni, Wei-Ming An exterior Dirichlet problem with applications to some nonlinear equations arising in geometry. Amer. J. Math. 106 (1984), no. 3, 689–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement